# SDR IPXA2019101877988

- Difficulty date: October 7, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC771511
- Condition: Cracked
- Location: Aft Accessory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT ACCESSORY COMPARTMENT 316 UPPER R/H SUPPORT ANGLE FOR SURGE DUCT IS CRACKED.REMOVED AND REPLACED CRACKED AFT ACCESSORY COMPARTMENT 316 UPPER R/H SUPPORT ANGLE FOR SURGE DUCT IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
